# SDR AU000679

- Difficulty date: September 1, 2000
- Submitted: September 1, 2000
- Operation: General aviation
- Make and model: Piper PA60601
- Engine: Lyc IO540S1A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Brace
- Part number: 4000833
- Condition: Cracked
- Location: Landing Gear Ret
- Part time: 9,965 cycles
- Component: Landing Gear Ret
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT MAIN LANDING GEAR LOWER SIDE BRACE CRACKED.  FOUND DURING INSPECTION IAW TSA-SB600-134A.  (X)
